# SDR DALA2021031701506

- Difficulty date: March 17, 2021
- Submitted: March 17, 2021
- Operation: Air carrier
- Aircraft: N510DN
- Make and model: Airbus A350-941
- Aircraft serial: 0204
- Aircraft time: 12,516 hours, 1,139 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3510 DOOR 1L AND 1R EMERGENCY CEILING LIGHT SEVERAL BULBS INOP. CORRECTIVE ACTION: R/R DOOR 1L + IR CEILING EMER LIGHT UNITS PER A350 AMM 33-51. (7406533)
